dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

D. Frank Hsu (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


79Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLTung-Yang Ho, Cheng-Kuan Lin, Jimmy J. M. Tan, D. Frank Hsu, Lih-Hsing Hsu: On the Extremal Number of Edges in Hamiltonian Graphs. J. Inf. Sci. Eng. 27(5): 1659-1665 (2011)
76Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLTung-Yang Ho, Cheng-Kuan Lin, Jimmy J. M. Tan, D. Frank Hsu, Lih-Hsing Hsu: On the extremal number of edges in hamiltonian connected graphs. Appl. Math. Lett. 23(1): 26-29 (2010)
75Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYuan-Kang Shih, Cheng-Kuan Lin, D. Frank Hsu, Jimmy J. M. Tan, Lih-Hsing Hsu: The construction of mutually independent Hamiltonian cycles in bubble-sort graphs. Int. J. Comput. Math. 87(10): 2212-2225 (2010)
66Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCheng-Kuan Lin, Jimmy J. M. Tan, D. Frank Hsu, Lih-Hsing Hsu: On the spanning fan-connectivity of graphs. Discrete Applied Mathematics 157(7): 1342-1348 (2009)
64Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCheng-Kuan Lin, Jimmy J. M. Tan, Hua-Min Huang, D. Frank Hsu, Lih-Hsing Hsu: Mutually independent hamiltonian cycles for the pancake graphs and the star graphs. Discrete Mathematics 309(17): 5474-5483 (2009)
61Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCheng-Kuan Lin, Jimmy J. M. Tan, Hua-Min Huang, D. Frank Hsu, Lih-Hsing Hsu: Mutually Independent Hamiltonianicity of Pancake Graphs and Star Graphs. ISPAN 2008: 151-158
55Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCheng-Kuan Lin, Jimmy J. M. Tan, D. Frank Hsu, Lih-Hsing Hsu: On the spanning connectivity and spanning laceability of hypercube-like networks. Theor. Comput. Sci. 381(1-3): 218-229 (2007)
50Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCheng-Kuan Lin, Hua-Min Huang, D. Frank Hsu, Lih-Hsing Hsu: On the spanning w-wide diameter of the star graph. Networks 48(4): 235-249 (2006)
37Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCheng-Kuan Lin, Hua-Min Huang, D. Frank Hsu, Lih-Hsing Hsu: The Spanning Diameter of the Star Graphs. ISPAN 2004: 551-556

Selection of 9 from 87 records - D. Frank Hsu has 128 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page